MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SNAPSECURE 3-WAY FOLEY DEVICE

MEDLINE INDUSTRIES, LP; SNAPSECURE 3-WAY FOLEY DEVICE
Catalog Number SNAPSECURE3W
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on multiple dates, faulty clasp and stat-lock is breaking off adhesive dressing.
 
Additional Manufacturer Narrative
According to the facility on multiple dates, "faulty clasp and stat-lock is breaking off adhesive dressing.The foley had to be replaced for all of these instances due to the patient's having to stay in traction from the end of surgery to the following morning.This issue is causing the foleys to become clotted which is why the foleys need to be replaced.".It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to h6: investigation conclusions.

Common Device Name
SNAPSECURE 3-WAY FOLEY DEVICE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093-2753
MDR Report Key19727337
Report Number1417592-2024-00729
Device Sequence Number20884794
Product Code EYJ
UDI-Device Identifier20193489102717
UDI-Public20193489102717
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSNAPSECURE3W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown